# SDR VNAA2017102299908

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R432169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST DOUBLER BETWEEN FS 605 AND FS 621 AND STR 25R - STR 26R IS CORRODED. REMOVED AND INSTALLED DRAIN MAST DOUBLER PN: 601R43216-9 IAW SRM 51-42-06.
